Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Flushing and night sweats
May 17, 2007

For probably the last 2 months or longer I have been noticing that I sweat at night and often wake up finding the bed area from my head to upper torso wet. I have also noticed the last month that I often get a flsuhed feeling during different times of the day. I am also noticing that after the flsuhded feeling has passed or subsided i am feeling light headed and for the past week i have been waking up frquently during the night and feel as though I haven't sleep when i get up in the morning.

I have been taking the same meds for about 8 months or so now, (Fuzeon, Truvada, Prezista, Norvir along with nexium, dapsone) I also have been taking Allegra for about 2 months because of severe itching that I can't seem to get rid of no matter what I take for it.

I have done a little research on the flushing and have come up with Male Menopause ( I am 40)to other things which have me now worried. I saw something on some types of cancers that could be causing this and that has me really worried as I had some small hpv nodes removed several yeasr ago from my rectum and have had annual exams which come up fine, but it has been just over a year since my last thorough exam.

Could I be over reacting from what i have read about a type of cancer that could be causing this and it just be hormonal changes?

I don't see my doctor again until late July as it is very hard to get an appointment sooner than every 3 or 4 months.

Response from Dr. Henry

Ritonavir can cause or aggravate a variety of flushing sensations. It is important to also check your temperature regularly to see if the flushing or sweats are associated with any fever. Thyroid and some other hormone disorders can cause some flushing/sweating abnormalities. A good history and medical evalution is important to evaluate symptoms such as yours. Sleep disorders/apnea can interfere with sleep and may warrant consideration as well. KH



Previous
HGH suppliments
Next
creatin levels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement